Publications of J.-J. Quisquater

BACK TO COATI PUBLICATION INDEX

Publications of J.-J. Quisquater

Articles in journal or book's chapters
  1. J-C. Bermond, C. Delorme, and J-J. Quisquater. Table of large $({\Delta},D)$-graphs. Discrete Applied Mathematics, 37/38:575--577, 1992. [bibtex-entry]
     
  2. J-C. Bermond, P. Hell, and J.-J. Quisquater. Construction of large packet radio networks. Parallel Processing Letters, 2(1):3-12, 1992. [PDF ] [bibtex-entry]
     
  3. J-C. Bermond, C. Delorme, and J.-J. Quisquater. Strategies for interconnection networks: some methods from graph theory. J. Parallel Distributed Computing, 3(4):433--449, 1986. [WWW ] [bibtex-entry]
     
  4. J-C. Bermond, C. Delorme, and J.-J. Quisquater. Tables of large graphs with given degree and diameter. Inform. Process. Lett., 15(1):10--13, 1982. [bibtex-entry]
     
Conference's articles
  1. J-C. Bermond, C. Delorme, and J.-J. Quisquater. Grands graphes de degré et diamètre fixés. In Combinatorial mathematics (Marseille-Luminy, 1981), volume 75 of North-Holland Math. Stud., Amsterdam, pages 65--73, 1983. North-Holland. [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Fri Oct 20 15:06:11 2017